# SDR ASOA20120403049

- Difficulty date: April 3, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 24,195 hours, 13,804 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 22,034 hours, 11,935 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL: ON FINAL APPROACH, APPROXIMATELY 1800FT CREW EXPERIENCED ENGINE 2 VIBE FOLLOWED BY ENGINE 2 LOW PRESSURE EICAS MESSAGE FOLLOWED BY SMOKE IN THE CABIN AND EMERGENCY LANDING.  THE ACFT LANDED WHERE MX R & R THE NR 2 ENGINE, OPS TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
